MAUDE Adverse Event Report: US ENDOSCOPY BIOGUARD; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

US ENDOSCOPY BIOGUARD; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 00711780
Health Effect - Clinical Code No Information (3190)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
The button was placed on the scope, in the usual fashion, and when the physician pushed the spring-loaded button, it broke apart in pieces.The staff reported several other instances, however it was not brought to management's attention until recently.The staff have determined, based on product packaging, the button was contained within the via procedure kit (#00719709).The department stocks additional buttons, however they come two (blue and red) to a package where this package contains only one (blue) button.The kit is wrapped which prevents visual inspection of its contents, so there is no way to determine which kits have this particular lot number.The staff have been asked to retain the outer package wrap as well to track kit lot numbers too.

Brand Name
BIOGUARD
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
US ENDOSCOPY
5976 helsley road
mentor OH 44060
MDR Report Key7411335
Report Number7411335
Device Sequence Number1264069
Product Code FDF
UDI-Device Identifier00816765012772
UDI-Public(01)00816765012772
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2018
Report Date (Section F) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/29/2019
Device Model Number00711780
Device Catalogue Number00711780
Device Lot Number1710078
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOSCOPY SCOPE
Date Report Sent to FDA03/26/2018